Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had alcohol in empty stomach. Took antacid. Now having frequent burps. Reason?

my brother had alcohol on his birthday on an empty stomach and then after few days he had sharp stomach pain. Doctor gave him an antacid and pain went away. Now, since 5-6 days he is having frequent burps. One of the doctor here gave him omerpazole and it works for few hours and then again he starts getting this burps. Please help
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hii syed.rahil78
taking alcohol on empty stomach is not at all good for health.. it cause GI ulcers... repeated burps are due to Gastric irritation/diaphragmatic irritation, which could be because of Acid Peptic disease/Gastritis i.e excessive acid production in stomach... take plenty of fluids... can take omeprazole and sucralfate syrup otherwise consult general surgeon or gastroenterologist for GI endoscopy...
take care..
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor